# SDR AALA20150224021

- Difficulty date: February 19, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM AFT LIP OF FRAME AT FS 1271 BETWEEN LONGERON 29 RT & 29 LT.  R & R LOWER J COMPLETE IAW AARD 51-10-00-01.
